# SDR FDEA2020082181831

- Difficulty date: August 8, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FINGER DOUBLER AT #641KB FOUND DELAMINATED AT XW 375.  RT WING TRAILING EDGE AT XW 375 #641KB DELAMED FINGER DOUBLER REPAIRED AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100 .
